# SDR 2001FA0000454

- Difficulty date: October 4, 2001
- Submitted: October 29, 2001
- Operation: General aviation
- Aircraft: N49445
- Make and model: Cessna 152
- Aircraft serial: 15283460
- Engine: Lyc O235L2C
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Condition: Defective
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PILOT TOOK OFF IN AIRCRAFT, TURNED DOWNWIND AND ENGINE STARTED RUNNING ROUGH AND LOSING POWER.  PILOT LANDED AC AND ENGINE QUIT AS HE PULLED OFF RUNWAY.  ALL SYSTEMS CHECKED POINTED TO INSTALLED NEW REBUILT CARBURETOR AND ENGINE  FUNCTIONED NORMALLY.  PROBABLE CAUSE FLOAT STICKING IN CARBURETOR.  RECOMMENDATIONS TO PREVENT RECURRENCE.  CARBURETOR RETURNED TO MFG FOR EVALUATION.
